# SDR FDKA2009101300186

- Difficulty date: October 13, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 19,379 hours, 18,360 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: 99499
- Condition: Unknown
- Location: Nr 4
- Part time: 16,672 hours, 15,617 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FRL FLT 6201 DTW-CVG.  CAPTAIN DECLARED AND EMERGENCY AND DIVERTED TO DAY DUE TO RT OIL PRESS WARNING.  MX REMOVED AND REPLACED NR 4 GEN, OPS LEAKS GOOD.
